# SDR AALA200803050

- Difficulty date: March 2, 2008
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Burned
- Location: Pilot Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VVI  INFLIGHT, AT CRUISE CREW REPORTED STRONG ELECTRICAL BURNING ODOR.  FIRST OFFICER LOST AIRSPEED INDICATOR AND ALTIMETER WAS ERRATIC.  CREW RECEIVED RUDDER RATIO AND MACH SPEED TRIM INDICATIONS.  RETURNED TO VVI AND LANDED WITHOUT INCIDENT.  FOUND LEFT DUCT PRESSURE LOW AND LEFT STAGE PILOT VALVE CONNECTOR BURNED.  PLACARDED THE NR 1 ENGINE HIGH PRESSURE SHUTOFF VALVE INOPERATIVE.  REPLACED THE NR 1 ENGINE PNEUMATIC SENSOR LINE FROM PILOT VALVE TO HIGH STATE VALVE ON 05 MAR 08 IN MIA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
